# SDR CA961016004

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Speed Switch
- Part number: 42196010201
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PREMATURE FAILURE OF THIS PART NUMBER SPEED SWITCH HAS HAPPENED A NUMBER OF TIMES.  REPORTS SHOW THE COMPONENTS ARE OUT OF CALIBRATION, AND THE CONTACTS ARE DIRTY.
